Inductive invariants of closed extensions of mappings
Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 73-78
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_1_73_78,
author = {Togo Nishiura},
title = {Inductive invariants of closed extensions of mappings},
journal = {Colloquium Mathematicum},
pages = {73--78},
year = {1972},
volume = {25},
number = {1},
doi = {10.4064/cm-25-1-73-78},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-1-73-78/}
}
Togo Nishiura. Inductive invariants of closed extensions of mappings. Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 73-78. doi: 10.4064/cm-25-1-73-78
Cité par Sources :